# SDR 96ZZZX3254

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2618
- Make and model: Bell 206L-1
- Aircraft serial: 45503
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Restraint
- Part number: 2060333506101
- Condition: Bearing Worn
- Location: M/R Xmsn
- Part time: 586 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESTRAINT SPRING BEARINGS 2 EACH WORN BEYOND LIMITS.  REPLACED BEARINGS, PN 206-033-509-003.
